Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On automorphism groups of low complexity subshifts

Abstract : In this article, we study the automorphism group Aut(X, sigma) of subshifts (X, sigma) of low word complexity. In particular, we prove that Aut(X, sigma) is virtually Z for aperiodic minimal subshifts and certain transitive subshifts with non-superlinear complexity. More precisely, the quotient of this group relative to the one generated by the shift map is a finite group. In addition, we show that any finite group can be obtained in this way. The class considered includes minimal subshifts induced by substitutions, linearly recurrent subshifts and even some subshifts which simultaneously exhibit non-superlinear and superpolynomial complexity along different subsequences. The main technique in this article relies on the study of classical relations among points used in topological dynamics, in particular, asymptotic pairs. Various examples that illustrate the technique developed in this article are provided. In particular, we prove that the group of automorphisms of a d-step nilsystem is nilpotent of order d and from there we produce minimal subshifts of arbitrarily large polynomial complexity whose automorphism groups are also virtually Z.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03620380
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : vendredi 25 mars 2022 - 18:24:12
Dernière modification le : mercredi 14 septembre 2022 - 17:43:01

Lien texte intégral

Identifiants

Collections

Citation

Sebastian Donoso, Fabien Durand, Alejandro Maass, Samuel Petite. On automorphism groups of low complexity subshifts. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2016, 36 (1), pp.64-95. ⟨10.1017/etds.2015.70⟩. ⟨hal-03620380⟩

Partager

Métriques

Consultations de la notice

13